Overpartition pairs
Annales de l'Institut Fourier, Volume 56 (2006) no. 3, pp. 781-794.

An overpartition pair is a combinatorial object associated with the q-Gauss identity and the 1 ψ 1 summation. In this paper, we prove identities for certain restricted overpartition pairs using Andrews’ theory of recurrences for well-poised basic hypergeometric series and the theory of Bailey chains.

Une paire de surpartitions est un objet combinatoire lié à l’identité q-Gauss et la somme  1 ψ 1 . Nous prouvons ici des identités pour certaines paires de surpartitions en utilisant la théorie des récurrences pour les séries basiques hypergéométriques (d’après Andrews) ainsi que la théorie des chaînes de Bailey.

DOI: 10.5802/aif.2199
Classification: 11P81,  33D15
Keywords: Partitions, overpartitions, basic hypergeometric series, Bailey chains
Lovejoy, Jeremy 1

1 CNRS, LIAFA, Université Denis Diderot 2, Place Jussieu, Case 7014 75251 Paris Cedex 05 (France)
@article{AIF_2006__56_3_781_0,
     author = {Lovejoy, Jeremy},
     title = {Overpartition pairs},
     journal = {Annales de l'Institut Fourier},
     pages = {781--794},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {56},
     number = {3},
     year = {2006},
     doi = {10.5802/aif.2199},
     mrnumber = {2244229},
     zbl = {1147.11061},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2199/}
}
TY  - JOUR
AU  - Lovejoy, Jeremy
TI  - Overpartition pairs
JO  - Annales de l'Institut Fourier
PY  - 2006
DA  - 2006///
SP  - 781
EP  - 794
VL  - 56
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2199/
UR  - https://www.ams.org/mathscinet-getitem?mr=2244229
UR  - https://zbmath.org/?q=an%3A1147.11061
UR  - https://doi.org/10.5802/aif.2199
DO  - 10.5802/aif.2199
LA  - en
ID  - AIF_2006__56_3_781_0
ER  - 
%0 Journal Article
%A Lovejoy, Jeremy
%T Overpartition pairs
%J Annales de l'Institut Fourier
%D 2006
%P 781-794
%V 56
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2199
%R 10.5802/aif.2199
%G en
%F AIF_2006__56_3_781_0
Lovejoy, Jeremy. Overpartition pairs. Annales de l'Institut Fourier, Volume 56 (2006) no. 3, pp. 781-794. doi : 10.5802/aif.2199. http://archive.numdam.org/articles/10.5802/aif.2199/

[1] Andrews, G. E. On q-difference equations for certain well-poised basic hypergeometric series, Quart. J. Math., Volume 19 (1968), pp. 433-447 | DOI | MR | Zbl

[2] Andrews, G. E. Partitions and Durfee dissection, Amer. J. Math., Volume 101 (1979), pp. 735-742 | DOI | MR | Zbl

[3] Andrews, G. E.; Dyson, F. J.; Hickerson, D. Partitions and indefinite quadratic forms, Invent. Math., Volume 91 (1988), pp. 391-407 | DOI | EuDML | MR | Zbl

[4] Andrews, G.E. q-series: their development and application in analysis, number theory, combinatorics, physics, and computer algebra, CBMS, Volume 66, American Mathematical Society, 1984 | MR | Zbl

[5] Bessenrodt, C.; Pak, I. Partition congruences by involutions, Eur. J. Comb., Volume 25 (2004), pp. 1139-1149 | DOI | MR | Zbl

[6] Brenti, F. Determinants of super-Schur functions, lattice paths, and dotted plane partitions, Adv. Math., Volume 98 (1993), pp. 27-64 | DOI | MR | Zbl

[7] Bressoud, D. M. A generalization of the Rogers-Ramanujan identities for all moduli, J. Combin. Theory Ser.A, Volume 27 (1979), pp. 64-68 | DOI | MR | Zbl

[8] Corson, D.; Favero, D.; Liesinger, K.; Zubairy, S. Characters and q-series in (2), J. Number Theory, Volume 107 (2004), pp. 392-405 | DOI | MR | Zbl

[9] Corteel, S. Particle seas and basic hypergeometric series, Adv. Appl. Math., Volume 31 (2003), pp. 199-214 | DOI | MR | Zbl

[10] Corteel, S.; Hitczenko, P. Multiplicity and number of parts in overpartitions, Ann. Comb., Volume 8 (2004), pp. 287-301 | DOI | MR | Zbl

[11] Corteel, S.; Lovejoy, J. Frobenius partitions and the combinatorics of Ramanujan’s 1 ψ 1 summation, J. Combin. Theory Ser.A, Volume 97 (2002), pp. 177-183 | DOI | MR | Zbl

[12] Corteel, S.; Lovejoy, J. Overpartitions, Trans. Amer. Math. Soc., Volume 356 (2004), pp. 1623-1635 | DOI | MR | Zbl

[13] Desrosiers, P.; Lapointe, L.; Mathieu, P. Jack polynomials in superspace, Commun. Math. Phys., Volume 242 (2003), pp. 331-360 | MR | Zbl

[14] Fortin, J-F.; Jacob, P.; Mathieu, P. Generating function for K-restricted jagged partitions (Preprint)

[15] Fortin, J-F.; Jacob, P.; Mathieu, P. Jagged partitions (Preprint)

[16] Gasper, G.; Rahman, M. Basic Hypergeometric Series, Cambridge University Press, Cambridge, 1990 | MR | Zbl

[17] Kang, S-J.; Kwon, J-H. Crystal bases of the Fock space representations and string functions, J. Algebra, Volume 280 (2004), pp. 313-349 | DOI | MR | Zbl

[18] Lovejoy, J. Gordon’s theorem for overparitions, J. Combin. Theory Ser.A, Volume 103 (2003), pp. 393-401 | DOI | Zbl

[19] Lovejoy, J. Overpartition theorems of the Rogers-Ramanujan type, J. London Math. Soc., Volume 69 (2004), pp. 562-574 | DOI | MR | Zbl

[20] Lovejoy, J. Overpartitions and real quadratic fields, J. Number Theory, Volume 106 (2004), pp. 178-186 | DOI | MR | Zbl

[21] Pak, I. Partition bijections: A survey (To appear) | Zbl

[22] Slater, L. J. A new proof of Rogers’s transformations of infinite series, Proc. London Math. Soc., Volume 53 (1951), pp. 460-475 | DOI | MR | Zbl

[23] Yee, A. J. Combinatorial proofs of Ramanujan’s 1 ψ 1 summation and the q-Gauss summation, J. Combin. Theory Ser.A, Volume 105 (2004), pp. 63-77 | DOI | MR | Zbl

Cited by Sources: